MathSciNet Relay Station
MathSciNet bibliographic data
MR976775 35Jxx (45K05 65N30)
Han, Hou De Boundary integro-differential equations of elliptic boundary value problems and their numerical solutions. Sci. Sinica Ser. A 31 (1988), no. 10, 1153–1165.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement